| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: edwards sapien s3 ultra 23 mm; product type: heart valve; implant date on (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 6 years following the implant of this transcatheter bioprosthetic valve, a transcatheter aortic valve replacement (tavr) computed tomography angiogram (cta) was performed.Severe stenosis with symptomatic aortic stenosis was reported.The following day a non-medtronic transcatheter bioprosthetic valve was implant valve-in-valve.No additional adverse patient effects were reported.